Table of Content

Open Access iconOpen Access

ARTICLE

A Level Set Approach to Optimal Homogenized Coefficients

Dongwoo Sheen1, Sangwon Seo2, Jinwoo Cho3

Department of Mathematics, Seoul National University, Seoul 151-747, Korea. Email: sheen@snu.ac.kr; http://www.nasc.snu.ac.kr
Same as above. Email: swseo@nasc.snu.ac.kr
Same as above. E-mal: jwcho@nasc.snu.ac.kr

Computer Modeling in Engineering & Sciences 2003, 4(1), 21-30. https://doi.org/10.3970/cmes.2003.004.021

Abstract

The reconstructing optimal microstructures of given homogenized coefficients of steady diffusion equation is studied. In the reconstruction, the governing equation of level set function is approximated by adding viscosity term and the numerical procedure for the evolution of the level set function for the solution is examined. The numerical experiments of reconstruction are obtained by applying a finite element method with locally fitted mesh.

Keywords


Cite This Article

APA Style
Sheen, D., Seo, S., Cho, J. (2003). A level set approach to optimal homogenized coefficients. Computer Modeling in Engineering & Sciences, 4(1), 21-30. https://doi.org/10.3970/cmes.2003.004.021
Vancouver Style
Sheen D, Seo S, Cho J. A level set approach to optimal homogenized coefficients. Comput Model Eng Sci. 2003;4(1):21-30 https://doi.org/10.3970/cmes.2003.004.021
IEEE Style
D. Sheen, S. Seo, and J. Cho "A Level Set Approach to Optimal Homogenized Coefficients," Comput. Model. Eng. Sci., vol. 4, no. 1, pp. 21-30. 2003. https://doi.org/10.3970/cmes.2003.004.021



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1393

    View

  • 1063

    Download

  • 0

    Like

Related articles

Share Link